# SDR HEEA111425

- Difficulty date: October 8, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 7,109 hours
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23004513
- Condition: Leaking
- Location: Nr 1 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE OIL PRESSURE FLUCTUATING IN CRUISE FLIGHT.  ENGINE OIL RESERVOIR CONTAINED ONLY ONE INCH OF OIL WHEN CHECKED.  OIL LEVEL IN RESERVOIR HAD BEEN AT NORMAL OPERATING LEVEL ON PREFLIGHT.  MAINTENANCE FOUND THE NR 1 BEARING SEAL LEAKING.  REPLACED THE ENGINE ASSEMBLY.
